# SDR AMTA200400532

- Difficulty date: May 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM DOOR 1R.  FOUND ROPE/LANYARD TO BE INPROPERLY STOWED ON SLIDE AND WAS INTERFERING WITH THE GIRT BAR.  STOWED ROPE/LANYARD PROPERLY, AND OPS CHECKED PER AMM 52-11-25.  OPS CHECK NORMAL.  (M)
